# SDR HNAA2014051900157

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 63,415 hours, 71,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURNED RIVET ON LT FUSELAGE SKIN 6.0" AFT OF VERTICAL FRONT BETWEEN STR 25A-26A.  REMOVED RIVET AND BLENDED AREA.  REMAINING .35" DEEP.  REPAIRED IAW EO8-53-14-0224, EA 25-2014-150, REV A.
